# SDR JJBA20240130050

- Difficulty date: January 16, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S6-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ART RF1, FRAME 68, LH SIDE SHEAR CLIP BTW STR 6L-9L FOUND CRACKED. SHEAR CLIP FR65 REMOVED AND REPLACED.
